Re: Decreased appetite and lethargy on antibiotics?


BenBun'sMom
 

https://vcahospitals.com/know-your-pet/enrofloxacin  " The most common side effects of enrofloxacin are gastrointestinal effects such as vomiting, diarrhea, and lack of appetite"

Aside from your Q, I wonder about administering antibiotic concurrently with probiotic.  Does that make sense?  How does the antibiotic choose whether to wipe out the probiotic or whatever pathogen the vet is trying to eradicate?  Hmmmm.

On Fri, Oct 2, 2020 at 9:12 PM pack_lisa <lisajpack@...> wrote:
I started my 2 bunnies on Enrofloxacin today along with probios (equine). This morning, my Holland lop took the meds eagerly. Tonight she was very lethargic (not normal!) and didn't want the medicine. And now she isn't interested in her salad. Is this normal? 

She is 8 years old, weighs about 4-4.5 lbs. (sorry I can't remember the exact weight) and she's taking .9 ml twice per day along with the probiotic. 

Thanks,
Lisa

Join main@etherbun.groups.io to automatically receive all group messages.